# SDR RAIA00608035

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 19,799 hours, 18,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT - 3507 - STL - 2ND SET OF FLOOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP.
